MathSciNet Relay Station
MathSciNet bibliographic data
MR154882 (27 #4826) 14.52 (15.90)
Nemitz, William C. Transformations preserving the Grassmannian. Trans. Amer. Math. Soc. 109 1963 400–410.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement